| Model Number |
PHAC1234 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to implant fracture of a nonceramic component - stem.Srnjr number: (b)(6).Side: l.Gender: m.Non revised mpo products:
product id: pha06264 procotyl l acetabular cup beaded coated + ha 54 group e/ lot no.: 1530805/ qty: 1.Product id: pha04510 rimlock biolox delta ceramic liner 36 group e/ lot no.: 1476911/ qty: 1.
Additional Manufacturer Narrative
Microport was made aware of this revision from the united kingdom national joint registry.Reference investigation memorandum for full information.The indications for revision are known inherent risks of the device and/or procedure.Furthermore, there were no increases in hazard and harm risk levels identified for these product families.Therefore, no additional action is required.